# SDR CALA2013082290674

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 68,626 hours, 25,255 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Vibration
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS H20 COMPRESSOR VIBRATES.  COMPLIED WITH MEL 3810B, CB K 21 IS COLLARED. PLACARD IS ON WATER GAUGE, DF123.  ALL FAUCETS OPERATE NORMALLY WITH BLEED PRESSURE. REPLACED AIR COMPRESSOR PER AMM, OPS CHECKED OKAY.
